# SDR CA100721011

- Difficulty date: June 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 556 hours
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Condition: Making Metal
- Location: Nr 5
- Part time: 817 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE PILOT WAS STARTING THE ENGINE AND AT IDLE GOT A WARNING OF A ENGINE CHIP LIGHT.  THE ENGINE WAS SHUTDOWN AND THE ENGINEER VIEWED THE CHIP PLUGS.  THERE WAS FERROUS METAL ON BOTH PLUGS MORE ON THE BOTTOM CHIP PLUG.  THE TURBINE WAS REMOVED AND SENT TO A APPROVED ENGINE SHOP.  AFTER DISASSEMBLY, THE METAL GENERATED WAS FOUND TO BE FROM THE NR5 BRG.  THE PN OF THE NR5 BRG IS 6871505 TSN 817.
